Police Reveals Mohbad’s Adverse Reaction to Injections Prior to Tragic Death

Police Commissioner Reveals Mohbad’s Reaction to Injections Before Death

The Commissioner of Police in Lagos State, Idowu Owohunwa, disclosed on Friday what transpired with the late singer Ilerioluwa Aloba, known as Mohbad, after he was injected.

According to Owohunwa, Mohbad began experiencing vomiting and developed goosebumps after receiving three injections from a nurse named Feyisayo Ogedemgbe on September 12, 2023.

This information was shared by the Commissioner of Police during a press briefing held at the state Command headquarters in Ikeja, Lagos. Owohunwa provided preliminary findings from the police investigation into the circumstances surrounding Mohbad’s death.

He mentioned that those questioned during the investigation included Mohbad’s family members, such as his father, mother, sisters, brother, wife, and manager, among others. The CP also noted that Mohbad was brought to the hospital already deceased, and doctors on duty certified his death on September 12.

The nurse, Feyisayo Ogedemgbe, who administered the injections at Mohbad’s residence upon the request of the singer’s friend, Ayobami Sodiq (aka Spending), is believed to have played a role in the sequence of events leading to the singer’s death.

Owohunwa stated, “Mohbad began vomiting and developed goosebumps after the injections.”

Mohbad passed away on September 12, 2023, and was laid to rest the following day in Ikorodu, Lagos State.

Share on Facebook «||» Share on Twitter «||» Share on Reddit «||» Share on LinkedIn

Advertisement
Advertisement: Download Vital Signs App (VS App)